# SDR DHL2003741542

- Difficulty date: March 20, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-100
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS A DENT FWD BS STR 18R.  REMOVED PAINT IN AFFECTED AREA IAW B-727 MM 51-20-01.  DAMAGED AREA OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA DIM 1 X 1 INCH AND FABBED REPAIR DOUBLER THAT INCORPORATED NR 43432, 43434, 43435, FROM 2024-T3 .063" PO 9912495 DIM 62.5 X 16 IAW B-727 SRM 53-30-3 FIG 1, 53-30-2 FIG 2.  DOUBLER WAS TREATED, PRIMED AND INSTALLED IAW B-727 SRM 51-10-2, 53-30-1 FIG 1, 53-30-2 FIG 2.
